Warning!!!

Discussion in 'Off-topic Discussion' started by Chevalblanc, Aug 1, 2020.

  1. Chevalblanc

    Chevalblanc Fapstronaut

    44
    20
    18
    Do not take 5 alpha Reductase Inhibitors meds such as Propecia aka know as finesteride or dustasteride, you may have permanent ED!!!
     
  2. Why would you mess with your normal physiology?
     
    thinking_differently likes this.
  3. magic05

    magic05 Fapstronaut

    186
    144
    43
    Did you use it against hair loss?

    I read that permanent ED is a known rare side effect by now and the pharma company that produces it, is facing thousands of lawsuits at the moment.

    I suffer from hair loss too and I read about this being the only drug that helps it. But the side effects are too much of a risk. It's not safe. I'd rather save 10.000 $ and pay for a hair transplantion by a surgeon than gambling with this dangerous drug.
     
  4. Chevalblanc

    Chevalblanc Fapstronaut

    44
    20
    18
    I didnt know the risks!!!
     
  5. TinySpider

    TinySpider Fapstronaut

    8
    11
    3
    Go bald or shave your head.
     
  6. All For One

    All For One Fapstronaut

    Well, since you likely stopped taking it, you're most likely facing even more hairfall now. Medication is not the way to treat hairfall with any reliability. Not in 2020; maybe by 2030, with current research.

    Your best option is a hair transplant, which is much less risky, significantly more likely to work and does not build dependency.

    Your next best option is to get a wig.

    Or, if you can, as the gentleman above me very aptly suggested- go bald.
     

Share This Page